Announcement

Collapse
No announcement yet.

Celebrex????

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Kathi
    replied
    What about Vioxx, anyone? Kathi

    Leave a comment:


  • lalarainbow
    replied
    Thanks for the replies-
    I take the Celebrex with food and never had a tummy upset with it. I only take it when my back aches. I lifted something that I shouldn't have this summer and now I have to be so carefull.. I asked the pharmacist about it and he said it is the sulfa?? in it that might cause the problem..I have stopped taking it..
    And yes I know it is hard sometimes to figure out what causes a flare..
    I am sipping a baking soda and water right now.
    ~~Pam~~

    Leave a comment:


  • rjyoon
    replied
    I tried Celebrex, and it gave me a horrible flare. I think I increased to being up 10 times a night. I'll never take it again.

    Leave a comment:


  • Tami Stambaugh
    replied
    Celebrex has an anti-flammatory agent in it. Is is usually prescribed for athrititis. Just about all classes of anit-flammatory meds. will make your stomach have a burning sensation or will make you nauseated. My doctor explained to me that the burning in your stomach is how it effects some patients bladder. I would call my doctor and tell them that your back is hurting and you need some type of muscle relaxer that doesn't have an anit-flammatory ingredient in it. Hope you feel better soon. I myslef feel a flare coming on, I am sitting here trying to think of what I have eaten, etc.

    Take care, Tami

    Leave a comment:


  • tigger_gal
    replied
    hi there i tried celebrex and it made me flare but i was given it for fibro also tried bextra which gave me a cornal ulcer...
    Brat

    Leave a comment:


  • lalarainbow
    started a topic Celebrex????

    Celebrex????

    Hi All,
    I have been in a flare for about 12 days. I had some left over Celebrex that I took in the summer for back problem.. I have had back ache with this flare so started taking it. I went to see my Dr to check for UTI but it wasn't.. I mentioned I was taking Celebrex and he said that could make the IC worse..I am confused as in one of the books I have it says Celebrex might help..
    Anyone with info on that???
    Thank~~Pam~~
Working...
X